# SDR FDEA202402210254

- Difficulty date: February 21, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 34,860 hours, 19,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN ENTRY DOOR, DOOR PIN MISSING GROMMET  WHICH DOESN T ALLOWING DOOR ARMING LEVER TO ALIGN  CORRECTLY.    NO REFERENCE REQUIRED  CORRECTLY CONFIGURED PIN AS NEEDED AND REINSTALLED  PIN. OPS CHECKS NORMAL. AIRCRAFT OKAY TO CONTINUE  SERVICE.
